MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW

APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW
Model Number C8502
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the event device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap donor nephrectomy event description: part of cap broke off and fell in patient.They use the cap to introduce cd004 without trocar.Addition information received on tuesday, july 4, 2017 that the hospital does not know for sure at what point the cap broke off, they noticed it because there was a leakage after tissue removal with inzii.They did not use any other instruments.With respect to experience the surgeon used the product around the 3rd or 4th time.Only the cap will be removed, they threw away the piece that broke off, so they only saved the cap.Comment from the hospital: ''we removed the kidney as usual through the port and placed the cap back on the alexis.We noticed that there was a leakage, very unpleasant.When we checked the cap for the leakage we noticed that a part of the cap was broken off.A piece of the seal.''.Type of intervention: unknown.Patient status: no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
Investigation summary: the laparoscopic cap from the event unit was returned for evaluation.Upon inspection, engineering confirmed the complainant's experience of a broken cap, as a small piece was missing from the cap.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by the device that was inserted into the cap without a trocar.The instructions for use (ifu) states that the alexis laparoscopic system is "intended to be used during a laparoscopic surgery to seal the retracted wound or to convert the retracted wound into an additional trocar port for a 12mm trocar".Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C8502, M ALEXIS LAP SYS 6/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6709305
Report Number2027111-2017-01900
Device Sequence Number16403567
Product Code KGW
UDI-Device Identifier00607915119935
UDI-Public(01)00607915119935(17)191214(30)01(10)1285187
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K093296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/14/2019
Device Model NumberC8502
Device Catalogue Number101357101
Device Lot Number1285187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer06/15/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1